# SDR SWAA2019102838281

- Difficulty date: October 11, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 147A8501
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CORE ANGLE CORRODED AT RBL 46.          / R&R ANGLE IAW SRM AND DWG.
